Learn how to use Mayo Clinic Connect
Request an Appointment
Is anyone taking Synthroid or escitalopram and experiencing nervousness and nausea?
I have taken Synthroid, name brand….without side-effects. I do not take generic, only name brand. I did take the generic form for several years and often had that "just don't feel well" feeling, along with recurrent fatigue. Dosage also had to be repeatedly changed while on the generic. When I started the name brand, I not only felt better, but haven't needed a dosage change. Don't know if you are taking generic or my experience would in any way relate to your's, but for me, name brand has made me feel much better.
Jump to this post
Thank you so much cherriann for responding! Yes, I’m back on Synthroid after the generic ruined my system. Maybe this 125 dosage is too much. I am looking for something to blame for my occasional rushes of nervousness and nausea. The many tests I’ve had have been normal. But something’s off.
I also take Synthroid and have not had any side effects. However it is important to regularly get your blood tested just in case you need to adjust your dosage. I get a t4 test every 6 months , so far there are no changes .As well my doctor alternates my dosages each day I'm on .110 and then .112 the next day . When I was on a higher dosage I was more anxious , and not able to sleep so they lowered my dosage.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In